# SDR 95UAL900223

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Engine: Pwa JT8D15
- System (JASC): 3150 · Central Warning
- Part: Aural Warn Mod
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENGINE FIRE WARNING TEST, FOUND WARNING BELL TO BE INTERMITTENT.  REPLACED AURAL WARNING MODULE M6.  OPERATIONAL CHECKED NORMAL WITH NO FURTHER PROBLEMS REPORTED.
